Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table for third-degree spline interpolation with equally spaced arguments

Author: T. N. E. Greville
Journal: Math. Comp. 24 (1970), 179-183
MSC: Primary 65.20
MathSciNet review: 0258238
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A table is given to facilitate the calculation of the parameters of the interpolating third-degree natural spline function for $ n$ given data points $ (n > 2)$ with equally spaced abscissas. The use of the table is described and the correctness of the algorithm is demonstrated.

References [Enhancements On Off] (What's this?)

  • [1] I. J. Schoenberg, On spline functions, Inequalities (Proc. Sympos. Wright-Patterson Air Force Base, Ohio, 1965), Academic Press, New York, 1967, pp. 255–291. MR 0223801
  • [2] K. A. Innanen, "An example of precise interpolation with a spline function," J. Computational Phys., v. 1, 1967, pp. 303-304.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

Keywords: Natural cubic spline interpolation, smoothest interpolating function, generating functions
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society